# SDR SWIA201230356

- Difficulty date: April 5, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 21,883 hours, 19,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD WING LEADING EDGE DAMAGED IN THE FORM OF A DENT.  REPAIRED DAMAGED AREAS OF LEFT WING LEADING EDGE SKIN IN REFERENCE TO REO.
